# SDR DALA2019030101332

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 69,767 hours, 51,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PEANUT BULBS ON AFT OVERHEAD NEED TO BE RELAMPED. R/R BATTERY POWER SUPPLY B5-23 PER WDM 33-51. NO HELP. REPLACED BATTERIES ON EMERGENCY BATTERY PACK B5-23 PER AMM 33-53 OPS CKS GOOD PEANUT LIGHTS OPS GOOD. (LP5845048)
